# SDR USAA2013090300001

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 58,604 hours, 8,214 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: RDFA105101
- Part serial: E920355
- Condition: Odor
- Location: Zone 200
- Part time: 6,974 hours, 943 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

F/A REPORTED ODOR COMING FROM IFE SYSTEM, ELECTRICAL ODOR, WHEN TURNED OFF ODOR GOES AWAY. SYS LEFT OFF REMAINDER OF FLIGHT.  MX REPLACED FWD IFE CREW TERMINAL. RAN IFE SYS 4HRS NO ODOR. OP'S CHECKED OK.
